# SDR UALA2010092203531

- Difficulty date: September 22, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 50,177 hours, 5,757 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP. ABOVE SEAT ROW 22 RIGHT.  REPLACED FUSE IN BATTERY CHARGER, CHECKS OKAY.
